# SDR REXA2015101700930

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 4,663 hours, 3,186 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN-ROUTE HYD 3 HI TEMP CAUTION POSTED, RAN NON-NORMAL CHECKLIST, SYS 3 PSI DROPPED TO 0 PRIOR TO LANDING.  TURNED 3A 3B ON IAW NON-NORMAL CHECKLIST & PSI BACK TO NORMAL.  R & R NR 3 HYD RESERVOIR IAW AMM 29-12-30.  OPERATIONS & LEAK CHECKED GOOD AT THIS TIME.  HYD PRESS & TEMP REMAINED ON NORMAL RANGE.  SEE NON-ROUTINE CARD 532062 FOR WORK PERFORMED. ACFT OF FOR SERVICE AT THIS TIME,  PN ON OFF 960450-1 SN OFF 807 SN ON 0028.
